# SDR SWAA2016112910068

- Difficulty date: November 26, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 13,859 hours, 5,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT LENS MISSING AT ROW 4.  INSTALLED LENS ASSEMBLY PER SIP.
